MAUDE Adverse Event Report: COLLAGEN MATRIX, INC.; COLLAGEN DURA MEMBRANE

COLLAGEN MATRIX, INC.; COLLAGEN DURA MEMBRANE
Catalog Number DMS33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 06/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a chiari malformation surgery.The patient sneezed post-op and a subsequent csf leak started.The surgeon went back in, at about a 4 week mark to try and repair the graft but was unable to do so.According to the limited correspondence, the graft was removed and replaced.There was about an hour delay in surgery.

Common Device Name
COLLAGEN DURA MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key8823301
Report Number2249852-2019-00016
Device Sequence Number19420234
Product Code GXQ
UDI-Device Identifier00813954020419
UDI-Public00813954020419
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K141608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/29/2020
Device Catalogue NumberDMS33
Device Lot Number1808041121
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;